О задаче со смещением для уравнения смешанного типа первого рода
Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 19 (2003) no. 19, pp. 29-33 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{VSGTU_2003_19_19_a5,
     author = {A. V. Efimov},
     title = {{\CYRO} {\cyrz}{\cyra}{\cyrd}{\cyra}{\cyrch}{\cyre} {\cyrs}{\cyro}~{\cyrs}{\cyrm}{\cyre}{\cyrshch}{\cyre}{\cyrn}{\cyri}{\cyre}{\cyrm} {\cyrd}{\cyrl}{\cyrya} {\cyru}{\cyrr}{\cyra}{\cyrv}{\cyrn}{\cyre}{\cyrn}{\cyri}{\cyrya} {\cyrs}{\cyrm}{\cyre}{\cyrsh}{\cyra}{\cyrn}{\cyrn}{\cyro}{\cyrg}{\cyro} {\cyrt}{\cyri}{\cyrp}{\cyra} {\cyrp}{\cyre}{\cyrr}{\cyrv}{\cyro}{\cyrg}{\cyro} {\cyrr}{\cyro}{\cyrd}{\cyra}},
     journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
     pages = {29--33},
     year = {2003},
     volume = {19},
     number = {19},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/VSGTU_2003_19_19_a5/}
}
TY  - JOUR
AU  - A. V. Efimov
TI  - О задаче со смещением для уравнения смешанного типа первого рода
JO  - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
PY  - 2003
SP  - 29
EP  - 33
VL  - 19
IS  - 19
UR  - http://geodesic.mathdoc.fr/item/VSGTU_2003_19_19_a5/
LA  - ru
ID  - VSGTU_2003_19_19_a5
ER  - 
%0 Journal Article
%A A. V. Efimov
%T О задаче со смещением для уравнения смешанного типа первого рода
%J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
%D 2003
%P 29-33
%V 19
%N 19
%U http://geodesic.mathdoc.fr/item/VSGTU_2003_19_19_a5/
%G ru
%F VSGTU_2003_19_19_a5
A. V. Efimov. О задаче со смещением для уравнения смешанного типа первого рода. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 19 (2003) no. 19, pp. 29-33. http://geodesic.mathdoc.fr/item/VSGTU_2003_19_19_a5/

[1] Saigo M., Math. Rep. Kyushu Univ., 11:2 (1978), 135–143 | MR | Zbl

[2] Repin O. A., Kraevye zadachi so smescheniem dlya uravnenii giperbolicheskogo i smeshannogo tipov, Izdvo Sarat. gos. un-ta, Saratov, 1992 | MR

[3] Samko S. G., Kilbas A. A., Marichev O. I., Integraly i proizvodnye drobnogo poryadka i nekotorye ikh prilozheniya, Nauka i tekhnika, Minsk, 1987 | MR | Zbl

[4] Nakhushev A. M., Elementy drobnogo ischisleniya i ikh prilozheniya, KBNTs RAN, Nalchik, 2000

[5] Smirnov M. M., Uravneniya smeshannogo tipa, Vyssh. shk., M., 1985 | MR | Zbl

[6] Bitsadze A. V., Nekotorye klassy uravnenii v chastnykh proizvodnykh, Nauka, M., 1981 | MR

[7] Nakhushev A. M., Uravneniya matematicheskoi biologii, Vyssh. shk., M., 1995 | Zbl

[8] Bitsadze A. V., Kraevye zadachi dlya ellipticheskikh uravnenii vtorogo poryadka, Nauka, M., 1966

[9] Gakhov F. D., Kraevye zadachi, Nauka, M., 1977 | MR

[10] Muskhelishvili N. I., Singulyarnye integralnye uravneniya, Nauka, M., 1968 | MR | Zbl

[11] Saigo M., Kilbas A. A., “Generalized fractional integrals and derivatives in Holder spaces”, Transform methods and Special Functions, Sofia 94, roceedings of International Workshop, Sci. Cult. Publ., Singapore, 1995, 282–293